# SDR FDEA202310191778

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 92,890 hours, 22,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT UPPER AFT CORNER OF #3 AIR CONDITIONING COMPARTMENT DOOR CUTOUT. REPAIRED IN REF. TO ENGINEERING AUTHORIZATION: #1-5330-T0376720; PART 1.  TITLE: FUSELAGE - NO. 3 RH AIR CONDITIONING DOOR JAMB SKIN FOUND WITH CRACK IN UPPER   AFT CORNER-OMISSION OF SRM INTERNAL DOULBER
